# SDR AALA202411256425

- Difficulty date: November 8, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,561 hours, 34,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 221DF AT FWD GALLEY AREA. REPLACED FLOOR PANEL 221DF AT FWD GALLEY AREA WITH NEW REPLACEMENT MATERIAL IAW A320 SRM 53-12-00-300-006 AND IRM 9701 REV.L
